Thanks for writing to the forum!
What you have is probably hematospermia or blood in semen. Blood is seen in semen in benign or malignant tumors of the prostate, bladder, testes, or seminal vesicles; infections (Chlamydia, herpes, cytomegalovirus, trichomoniasis and other infections), inflammation of the prostate, epididymis, or urethra; stones in seminal vesicles or prostate; polyps in the urethra; metastatic cancers of the genitourinary system. This does not appear to be related to your treatment of Bell’s palsy. The only thing possible is that steroids taken during the treatment could have flared up an underlying infection. Please consult an urologist.Hope this helps. Do let me know if there is any thing else and keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.